# SDR V0XD20150923196

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM LT & RT IS CRACKED.  R & R IAW SRM 53-11-41, 51-42-13, 51-42-21, 51-42-06, 51-21-11, 51-25-06, 51-24-21 & AMM 20-70-00.  NDT PERFORMED WO A15-1236 DATED 20 SEPT 2015.
